Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A characterization of the sphere in terms of single-layer potentials

Author: Henrik Shahgholian
Journal: Proc. Amer. Math. Soc. 115 (1992), 1167-1168
MSC: Primary 31B20
MathSciNet review: 1162956
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Omega $ be a bounded smooth domain in $ {\mathbb{R}^n}$, and suppose the single-layer potential of $ \partial \Omega $ coincides for $ y \notin \overline \Omega $ with the function $ c\vert y{\vert^{ - 1}}(c > 0)$. Then $ \partial \Omega $ is a sphere centered at the origin.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B20

Retrieve articles in all journals with MSC: 31B20

Additional Information

PII: S 0002-9939(1992)1162956-7
Keywords: Single-layer potential, harmonic function, mean value property
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia